# SDR RAIA00105016

- Difficulty date: May 15, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 23,319 hours, 23,275 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: NSA8206145
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7153-MEM-LEFT BLEED LEAK, PACK AND BLEED FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT AND RIGHT WING LEADING EDGE BLEED AIR SEALS.
